Abstract

In this chapter we present the simplex method as it applies to linear programming problems in standard form.

Original languageEnglish (US)
Title of host publicationInternational Series in Operations Research and Management Science
PublisherSpringer
Pages11-25
Number of pages15
DOIs
StatePublished - 2020

Publication series

NameInternational Series in Operations Research and Management Science
Volume285
ISSN (Print)0884-8289
ISSN (Electronic)2214-7934

All Science Journal Classification (ASJC) codes

  • Software
  • Computer Science Applications
  • Strategy and Management
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The simplex method'. Together they form a unique fingerprint.

  • Cite this

    Vanderbei, R. J. (2020). The simplex method. In International Series in Operations Research and Management Science (pp. 11-25). (International Series in Operations Research and Management Science; Vol. 285). Springer. https://doi.org/10.1007/978-3-030-39415-8_2